MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX50CM W/80CM HYDRO NIT SWG; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX50CM W/80CM HYDRO NIT SWG; CATHETER INTRAVASCULAR THERAPE
Catalog Number PR-35052-HPHNM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "when the product was opened for the picc procedure in the angiography room, it was found that the wire is bent.It was replaced with the new product." this was found prior to use.There was no patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, opened picc kit including multiple components for analysis.Signs of use in the form of biological material were observed on the inside of the tray.It is assumed that this biological material came from the customer handling with bloody gloves.The catheter body was also observed to be severed at an angle at the 39/11cm marking.The severed end was not returned.Visual analysis confirmed that the guide wire was kinked at the coiled section.It was also noted that the guide wire was returned partially deployed outside of the tubing.During normal assembly, the proximal end of the guide wire is meant to partially exit the wire snubber.This was not the case for the returned sample.The guide wire was reassembled inside the tubing.The location of the kink is on the exposed section of the guide wire.Microscopic examination confirmed the kinking and revealed that the distal and proximal welds were secure and intact.The kink on the guide wire measured 17mm from the distal weld.The guide wire total length measured 45cm, which is within the specification limits of 43.75mm-46.25cm per the guide wire product drawing.The guide wire outer diameter measured 0.0175", which is within the specification limits of 0.0160"-0.0185" per the guide wire product drawing.The guide wire tubing measured 6 1/2", which is within the specification limits of 6 1/4"-6 3/4" per the guide wire assembly product drawing.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use if package is damaged".The report of a kinked guide wire was confirmed through complaint investigation.Visual analysis revealed that the 45cm guide wire was kinked on the coiled section.Despite the damage, the sample met all relevant dimensional requirements, and a device history record review did not reveal any relevant findings.It was determined that the root cause is likely manufacturing related.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI PICC 2L 5FRX50CM W/80CM HYDRO NIT SWG
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22018596
Report Number9680794-2025-00424
Device Sequence Number9484316
Product Code LJS
UDI-Device Identifier00801902101099
UDI-Public(01)00801902101099(11)241208(17)260331(10)33F24L1154(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K113277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2026
Device Catalogue NumberPR-35052-HPHNM
Device Lot Number33F24L1154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown